# SDR SWAA2017011711216

- Difficulty date: January 8, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 38,988 hours, 19,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546555
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME CRACKED AT BS 867 COMMON TO INBOARD FASTENER OF BIN RAIL SUPPORT BRACKET.   REPAIRED THE FRAME PER EA.
